# SDR DALA2022090205913

- Difficulty date: August 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,115 hours, 17,933 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLAMENTAL INFOMATION' SHIP 183 ON PRE FLIGHT SMALL PANEL MISSING ON RT ENGINE OUTBOARD PYLON MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. CORRECTIVE ACTION: REPLACED RT ENGINE OUTBOARD NACELLE STRUT ACCESS DOOR IAW B767 AMM 54-53. OK FOR SVC. CDL AND PLACARD REMOVED. (9206602)
